# SDR FDEA200902280768

- Difficulty date: February 28, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB116210
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E FOUND CRACK ON INT RIB LOWER SIDE L/E.  REPAIRED AREA IAW SRM 57-00-01, FIG 10, SHT 1, VOL I.
